# SDR DALA12012369226

- Difficulty date: September 21, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 28,765 hours, 19,655 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND RIG CHECK,  MSU FOR VENTRAL STAIRWAY MOVEABLE CEILING, FOUND LT LIFT CABLE UNDER TENSION.  RIGGED IAW MM.  OPS CHECKED GOOD.  OK FOR SERVICE.
